# SDR SWAA2021040756458

- Difficulty date: March 17, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMP RH ZEE ANGLE SHOWS SEVERAL SPOTS OF SURFACE CORROSION FROM BS 727C TO BS 767 .MKD 126-020.RBL 21 WL 155.5. / CLEANED CORROSION AT AFT CARGO R/H 'Z' CHANNEL FROM STA 727 TO 767 AS PER B737-7 SRM 51-10-02-0G-0; CORROSION REMAIN ON PART AND EXFOLIATION FOUDN AT STA 727E TO 747 FOUND TO BE OUT OF LIMITS AS PER B737-7 SRM 51-10-02-0G-0 AND 53-00-53-1A-2. REMOVED 'Z' CHANNEL AS PER B737-7 SRM 51-40-02-0G-0. FABRICATED NEW 'Z' CHANNEL AS PER B737-7 51-40-05-06-0; SRM 51-40-08-0G-0 AND DWNG 146A7502. INSTALLED NEW 'Z' CHANNEL AT AFT CARGO R/H AS PER B737-7 SRM 51-40-02-0G-0 AND DWGN 146A7500
